The Entropic Erdős-Kac Limit Theorem

S. G. Bobkov, G. P. Chistyakov, H. Kösters

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We prove entropic and total variation versions of the Erdős-Kac limit theorem for the maximum of the partial sums of i.i.d. random variables with densities.

Original languageEnglish (US)
Pages (from-to)1520-1555
Number of pages36
JournalJournal of Theoretical Probability
Issue number4
StatePublished - Dec 1 2015

Bibliographical note

Funding Information:
S. G. Bobkov, G. P. Chistyakov and H. Kösters are supported by CRC 701. S. B. was also supported by DMS-1106530 and Simons Fellowship.

Publisher Copyright:
© 2014, Springer Science+Business Media New York.


  • Entropic distance
  • Entropy
  • Erdős-Kac limit theorem


Dive into the research topics of 'The Entropic Erdős-Kac Limit Theorem'. Together they form a unique fingerprint.

Cite this